# SDR UIEA2020062301341

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,902 hours, 19,347 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Unknown
- Location: Temp Control
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL VALVE CONTINUOUSLY FLUCTUATING IN AUTO CONTROL MODE.  PERFORMED PRESSURE TEST ON TEMP CONTROL,  SYSTEM NORMAL. NO FLUCTUATIONS NOTED IAW AMM 21-61-00.
